Bounding λ2 for Kähler–Einstein metrics with large symmetry groups

Hall, Stuart J. and Murphy, Thomas (2014) Bounding λ2 for Kähler–Einstein metrics with large symmetry groups. Annals of Global Analysis and Geometry, 46 (2). pp. 145-158. ISSN 0232-704X

[img]
Preview
Text
1308.pdf

Download (298kB) | Preview

Abstract

We calculate an upper bound for the second non-zero eigenvalue of the scalar Laplacian, λ2, for toric-Kähler–Einstein metrics in terms of the polytope data. We also give a similar upper bound for Koiso–Sakane type Kähler–Einstein metrics. We provide some detailed examples in complex dimensions 1, 2 and 3.

Item Type: Article
Additional Information: The final publication is available at Springer via http://dx.doi.org/10.1007/s10455-014-9416-2
Uncontrolled Keywords: Eigenvalues; Einstein metrics
Subjects: Q Science > QA Mathematics
Divisions: School of Science > Applied Computing
Depositing User: Stuart Hall
Date Deposited: 07 Aug 2015 09:51
Last Modified: 07 Aug 2015 09:51
URI: http://bear.buckingham.ac.uk/id/eprint/50

Actions (login required)

View Item View Item